# SDR HALA96121

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Shimmy
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

FLT 512 - HNL - NOSE WHEEL SHIMMY DURING TAKEOFF ROLL, ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED NLG TIRES, SPIN CHECK OK.  LUBED NLG STRUT AND STEERING MECHANISM AND SECURED SPLASH GUARD MOUNTS.  CONDITION AND SECURITY CHECK OK.  OK FOR SERVICE.  (M)
